# SDR AALA202311225734

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 8,225 hours, 3,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR GIRT BAR CLIPS ARE TOO TIGHT, VERY HARD TO ARM. ADJUSTED LEFT AFT SERVICE DOOR GIRT BAR RETAINING CLIPS AS REQUIRED. GIRT BAR OPERATION OK.  PER AMM 25-61-00.
